Una caracterización del contacto maximal en hipersuperficies algebroides

Impacto

Downloads

Downloads per month over past year



Romo Santos, Mª Concepción (1976) Una caracterización del contacto maximal en hipersuperficies algebroides. Revista Matemática Hispanoamericana, 36 (5-6). pp. 189-215. ISSN 0373-0999





Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21772
Deposited On:10 Jun 2013 15:06
Last Modified:10 Jun 2013 15:06

Origin of downloads

Repository Staff Only: item control page